Translator Disclaimer
2017 Boundedness of Pseudodifferential Operators on Realized Homogeneous Besov Spaces
Saliha Meliani, Madani Moussai
Taiwanese J. Math. 21(2): 441-465 (2017). DOI: 10.11650/tjm/7808

Abstract

Using the notion of realizations, the realized homogeneous Besov spaces $\dot{\widetilde{B}}{^{s}_{p,q}}(\mathbb{R}^n)$ are subsets of tempered distributions. Then we will study the boundedness of some pseudodifferential operators on $\dot{\widetilde{B}}{^{s}_{p,q}}(\mathbb{R}^n)$, in the cases either $s \lt n/p$ or $s = n/p$ and $q = 1$.

Citation

Download Citation

Saliha Meliani. Madani Moussai. "Boundedness of Pseudodifferential Operators on Realized Homogeneous Besov Spaces." Taiwanese J. Math. 21 (2) 441 - 465, 2017. https://doi.org/10.11650/tjm/7808

Information

Published: 2017
First available in Project Euclid: 29 June 2017

zbMATH: 06871326
MathSciNet: MR3632524
Digital Object Identifier: 10.11650/tjm/7808

Subjects:
Primary: 46E35, 47G30

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.21 • No. 2 • 2017
Back to Top